Alert archive / Oklahoma / Flash Flood Warnings in 2025

Flash Flood Warning 74, NWS Tulsa, OK

August 11, 2025Pushmataha County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Aug 11, 2025, 10:40 PM CDT for Pushmataha County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 11, 2025, 10:40 PM CDT (03:40 UTC)
Expired
Aug 12, 2025, 1:45 AM CDT
In force
3 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

County Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 134 km from the middle of the area, began a volume at 03:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.7 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2025-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 114 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2025-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.1939Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
114 J/kg
Mixed-layer CIN
-180 J/kg
Mixed-layer LCL
1187 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

975 
WGUS54 KTSA 120340
FFWTSA
OKC127-120645-
/O.NEW.KTSA.FF.W.0074.250812T0340Z-250812T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
1040 PM CDT Mon Aug 11 2025

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Northern Pushmataha County in southeastern Oklahoma...

* Until 145 AM CDT.

* At 1040 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Clayton...                         Albion...
  Clayton Lake State Park...         Tuskahoma...
  Stanley...                         Nashoba...
  Kiamichi...                        Sardis...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3448 9568 3451 9568 3451 9567 3455 9567
      3456 9567 3458 9567 3459 9552 3459 9551
      3461 9551 3467 9551 3468 9506 3447 9516

FLASH FLOOD...RADAR INDICATED

$$
2 follow-up statements
113 
WGUS74 KTSA 120539
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
1239 AM CDT Tue Aug 12 2025

OKC127-120645-
/O.CON.KTSA.FF.W.0074.000000T0000Z-250812T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pushmataha OK-
1239 AM CDT Tue Aug 12 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM CDT EARLY THIS 
MORNING FOR NORTHERN PUSHMATAHA COUNTY...

At 1239 AM CDT, Doppler radar indicated thunderstorms produced heavy 
rain across the warned area earlier this evening. Between 1 and 4 
inches of rain fell across the warned area. While the heavy rain has 
ended flash flooding could still be ongoing as the water begins to 
recede.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Clayton...                         Albion...
Clayton Lake State Park...         Tuskahoma...
Stanley...                         Nashoba...
Kiamichi...                        Sardis...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3448 9568 3451 9568 3451 9567 3455 9567
      3456 9567 3458 9567 3459 9552 3459 9551
      3461 9551 3467 9551 3468 9506 3447 9516

FLASH FLOOD...RADAR INDICATED

$$

MAB
571 
WGUS74 KTSA 120644
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
144 AM CDT Tue Aug 12 2025

OKC127-120654-
/O.EXP.KTSA.FF.W.0074.000000T0000Z-250812T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pushmataha OK-
144 AM CDT Tue Aug 12 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 145 AM CDT EARLY THIS MORNING 
FOR NORTHERN PUSHMATAHA COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 3448 9568 3451 9568 3451 9567 3455 9567
      3456 9567 3458 9567 3459 9552 3459 9551
      3461 9551 3467 9551 3468 9506 3447 9516

$$

MAB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Aug 11, 6:28 PM CDT, 4 hours 12 minutes earlier. Its key messages:

  • Issued at 1234 AM CDT Sun Aug 10 2025
  • Low to medium chances of showers and thunderstorms this afternoon through tonight. Storms may produce severe wind gusts/ hail as well as very heavy rainfall and flash flooding. A Flood Watch is in effect from 4 PM today to 7 AM Tuesday morning for portions of the region.
  • Daily chances of afternoon showers and thunderstorms continue this week, primarily across far eastern Oklahoma and northwest Arkansas.
  • Below average temperatures persist today through Wednesday before rising back to near average for this time of year during the latter part of the week.
Area forecast discussion, Aug 11, 6:28 PM CDT, 4 hours 12 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
628 PM CDT Mon Aug 11 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 1234 AM CDT Sun Aug 10 2025

 - Low to medium chances of showers and thunderstorms this
   afternoon through tonight. Storms may produce severe wind
   gusts/ hail as well as very heavy rainfall and flash flooding.
   A Flood Watch is in effect from 4 PM today to 7 AM Tuesday
   morning for portions of the region.

 - Daily chances of afternoon showers and thunderstorms continue this
   week, primarily across far eastern Oklahoma and northwest
   Arkansas.

 - Below average temperatures persist today through Wednesday
   before rising back to near average for this time of year during
   the latter part of the week.

&&

.SHORT TERM...
(Through tonight )
Issued at 1239 PM CDT Mon Aug 11 2025

Showers and thunderstorms from this morning have largely dissipated
over northeast Oklahoma/ northwest Arkansas, leaving an outflow
boundary draped across the region. This will likely be a focus for
additional thunderstorm development this afternoon with daytime
heating. Currently, highest PoPs are forecast generally along the I-
44 corridor, though at least low shower and thunderstorm chances
will exist for much of the FA today. Longwave troughing remains in
place overnight with potential for additional storm development to
the west tonight, potentially in the form of an MCV approaching from
W OK.

Given sufficiently cool temperatures aloft, some thunderstorms this
afternoon into tonight may become strong to severe and produce
damaging wind gusts and hail. Additionally, given slow storm motions
with a tendency for training, heavy rainfall and flash flooding will
also be a concern this afternoon through tonight. As a result, have
issued a Flood Watch until 7 AM Tuesday for the northwestern portion
of the FA where flood potential currently appears the highest. The
forecast currently reflects rainfall amounts of 0.25-1" in this
area, with locally higher amounts up to 4" possible. However, storm
mode is likely to be messy and rainfall totals will vary, sometimes
significantly, across the area. Additionally, there remains a fair
amount of uncertainty regarding storm evolution this evening and
overnight, with recent CAMs suggesting the brunt of thunderstorm
activity could remain west of the CWA. If this becomes the favored
solution, then the current forecast is likely overdone and
adjustments to the Flood Watch and PoPs may be required for the
overnight period.

As always, please do not attempt to drive through flooded roads, and
be especially vigilant when driving at night. Outside of impacts
from thunderstorms, low temperatures generally remain in the lower
70s or upper 60s with light winds areawide.&&

.LONG TERM...
(Tomorrow through Monday)
Issued at 1239 PM CDT Mon Aug 11 2025

Showers and storms will likely be ongoing Tuesday morning for
portions of the area, but should gradually dissipate during the
morning hours similar to today. With the trough axis remaining
overhead, may see scattered thunderstorms develop tomorrow afternoon
with 20-40% PoPs in place for most of the FA. Low thunderstorm
chances continue into tomorrow night, but coverage and intensity are
likely to be less than tonight and last night. Low potential for
primarily diurnally driven convection will continue from Wednesday
onward with weak troughing lingering over the region... mainly
across far E OK and NW AR. By late in the extended period, SE CONUS
ridging is projected to expand westward with increasing influence on
our CWA. While low rain chances do persist into early next week, the
forecast remains predominantly dry this weekend into next week.

Temperatures will remain near to below average through mid week
before increasing back into the mid-upper 90s Thursday through the
weekend. Heat indices will also rise again, with potential for heat
headlines returning by this weekend. Overall, conditions are likely
to remain typical for August.

&&

.LONG TERM...
(Tomorrow through Monday)
Issued at 1239 PM CDT Mon Aug 11 2025

Showers and storms will likely be ongoing Tuesday morning for
portions of the area, but should gradually dissipate during the
morning hours similar to today. With the trough axis remaining
overhead, may see scattered thunderstorms develop tomorrow afternoon
with 20-40% PoPs in place for most of the FA. Low thunderstorm
chances continue into tomorrow night, but coverage and intensity are
likely to be less than tonight and last night. Low potential for
primarily diurnally driven convection will continue from Wednesday
onward with weak troughing lingering over the region... mainly
across far E OK and NW AR. By late in the extended period, SE CONUS
ridging is projected to expand westward with increasing influence on
our CWA. While low rain chances do persist into early next week, the
forecast remains predominantly dry this weekend into next week.

Temperatures will remain near to below average through mid week
before increasing back into the mid-upper 90s Thursday through the
weekend. Heat indices will also rise again, with potential for heat
headlines returning by this weekend. Overall, conditions are likely
to remain typical for August.

&&

.AVIATION...
(00Z TAFS)
Issued at 626 PM CDT Mon Aug 11 2025

Ongoing widespread storms through NE OK will impact flight
conditions through mid to late evening before a gradual decrease
in coverage. Lesser potential for storms to the east and south
this evening. Overnight storm potential is more uncertain but
there is a chance for renewed development late tonight as the
remnant MCV across central OK moves slowly east. Otherwise, VFR
conditions will prevail outside of storm influences.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   72  90  73  91 /  50  40  20  20
FSM   74  96  75  95 /  20  30  20  30
MLC   72  93  73  93 /  20  30  20  30
BVO   68  88  68  90 /  60  50  20  10
FYV   69  91  68  90 /  20  40  20  30
BYV   70  92  68  90 /  20  40  20  40
MKO   71  91  71  92 /  30  30  20  30
MIO   69  89  69  90 /  40  40  20  20
F10   69  89  70  91 /  30  40  20  30
HHW   72  93  73  92 /  20  20  10  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Tuesday morning for OKZ054>057-059>062-
     064>067.

AR...None.
&&

SHORT TERM...43
LONG TERM....43
AVIATION...07
Hazardous weather outlook, Aug 11, 6:23 PM CDT, 4 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
623 PM CDT Mon Aug 11 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-121215-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
623 PM CDT Mon Aug 11 2025

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Evening and Tonight.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Mainly Northeast OK.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Limited.
	AREA...Mainly Northeast OK.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Limited.
	AREA...Mainly Northeast OK.
	ONSET...Ongoing.

DANGEROUS HEAT.
	RISK...Limited.
	AREA...Areawide.
	ONSET...Ongoing.

DISCUSSION...
Widespread showers and thunderstorms are developing and moving
across northeast Oklahoma. Storms may spread into portions of
southeast OK or northwest AR as well, but the greatest coverage
and intensity will remain in northeast OK. Some storms may produce
hail to the size of quarters and strong winds of 50-60 mph.
Locally heavy rainfall may result in flash flooding in a few
areas. Elsewhere, very high temperatures are resulting in
dangerous heat indices. However, this risk will diminish after
sunset.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY TO WEDNESDAY...Thunderstorm Potential.
THURSDAY...Thunderstorm Potential...Dangerous Heat Potential.
FRIDAY TO SATURDAY...Dangerous Heat Potential.
SUNDAY...Thunderstorm Potential...Dangerous Heat Potential.

EXTENDED DISCUSSION...
Daily storm chances will continue into Wednesday before ending.
Hot conditions will return for the second half of the week, with
heat indices of 100-105 F for many areas. Some areas will be
locally higher. A few isolated storms may return over the weekend
but temperatures remain hot.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Aug 11, 9:23 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Tulsa OK
923 PM CDT Mon Aug 11 2025

ARZ010-019-020-029-120300-
Sebastian AR-Washington AR-Franklin AR-Crawford AR-
923 PM CDT Mon Aug 11 2025

...STRONG THUNDERSTORMS WILL IMPACT WEST CENTRAL FRANKLIN...
CRAWFORD...NORTHERN SEBASTIAN AND SOUTHEASTERN WASHINGTON COUNTIES
THROUGH 1000 PM CDT...

At 923 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles southeast of Strickler to 3 miles
northeast of Bonanza. Movement was northeast at 20 mph.

HAZARD...Wind gusts 40 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Alma...                           Shibley...
Dyer...                           Kibler...
Mountainburg...                   Central City...
Blackburn...                      Rye Hill...
Milltown...                       Winslow...
Lee Creek...                      Fort Smith...
Locke...                          Mount Gayler...
Excelsior...                      Fort Smith Regional Airport...
Van Buren...                      Ursula...
Rudy...                           Lavaca...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 23.
 Interstate 540 between mile markers 1 and 14.
 Interstate 49 between mile markers 22 and 46.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3510 9414 3525 9444 3540 9443 3547 9445
      3584 9434 3586 9397
TIME...MOT...LOC 0223Z 245DEG 19KT 3580 9429 3528 9440

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Aug 11, 9:24 PM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
924 PM CDT Mon Aug 11 2025

OKZ049-073-075-120300-
Pittsburg OK-Latimer OK-Pushmataha OK-
924 PM CDT Mon Aug 11 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN PUSHMATAHA...
SOUTHWESTERN LATIMER AND SOUTH CENTRAL PITTSBURG COUNTIES THROUGH
1000 PM CDT...

At 924 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Daisy to 2 miles southwest of Yanush. These
storms were nearly stationary.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Clayton Lake State Park...        Dunbar...
Stanley...                        Sardis...
Clayton...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3450 9578 3451 9577 3451 9567 3459 9567
      3459 9585 3462 9585 3476 9534 3453 9529
      3439 9578
TIME...MOT...LOC 0224Z 345DEG 3KT 3454 9572 3470 9534

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Aug 11, 10:09 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1009 PM CDT Mon Aug 11 2025

OKZ049-076-120345-
Pushmataha OK-Le Flore OK-
1009 PM CDT Mon Aug 11 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHERN PUSHMATAHA COUNTY
THROUGH 1045 PM CDT...

At 1009 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles northwest of Dunbar to 2 miles south of
Albion. Movement was southeast at 10 mph.

HAZARD...Wind gusts 40 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Eubanks...                        Clayton Lake State Park...
Stanley...                        Nashoba...
Kiamichi...                       Albion...
Dunbar...                         Tuskahoma...
Honobia...                        Clayton...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3451 9567 3458 9565 3460 9552 3460 9551
      3468 9508 3452 9478 3451 9485 3451 9504
      3447 9505 3433 9576
TIME...MOT...LOC 0309Z 307DEG 11KT 3450 9561 3462 9511

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Aug 11, 10:17 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1017 PM CDT Mon Aug 11 2025

ARZ020-120400-
Franklin AR-
1017 PM CDT Mon Aug 11 2025

...STRONG THUNDERSTORMS WILL IMPACT EASTERN FRANKLIN COUNTY THROUGH
1100 PM CDT...

At 1017 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles south of Cass to 4 miles east of
Ratcliff. Movement was east at 10 mph.

HAZARD...Wind gusts 40 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Altus...                          Denning...
Etna...                           Alix...
Barnes...                         Redding...
Watalula...                       Meg...
Turners Bend...                   Wiederkehr Village...
Taft...                           Ozark...
Paradise...                       Caulksville...

This includes Interstate 40 in Arkansas between mile markers 33 and
42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3538 9371 3537 9375 3540 9379 3542 9380
      3532 9381 3531 9385 3532 9390 3568 9386
      3568 9370
TIME...MOT...LOC 0317Z 189DEG 10KT 3561 9378 3532 9381

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Aug 11, 10:21 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1021 PM CDT Mon Aug 11 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     Hail             4 N Catoosa             36.24N 95.76W
08/11/2025  E0.75 Inch       Rogers             OK   Public

            Report from mPING: Dime (0.75 in.).

0836 PM     Hail             2 SE Figure Five        35.49N 94.34W
08/11/2025  E0.75 Inch       Crawford           AR   Public

            Report from mPING: Dime (0.75 in.).

&&
Local storm report, Aug 11, 10:29 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1029 PM CDT Mon Aug 11 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     Hail             4 WSW Broken Arrow      36.03N 95.87W
08/11/2025  M0.70 Inch       Tulsa              OK   NWS Employee

&&

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 7:02 PM CDTSpecial Weather StatementTSAMcIntosh43 min
Aug 11, 7:05 PM CDTAreal Flood AdvisoryTSAMcIntosh, Okfuskee, Okmulgee3 hr
Aug 11, 7:12 PM CDTSpecial Weather StatementTSAMuskogee33 min
Aug 11, 7:17 PM CDTSpecial Weather StatementTSAOkmulgee43 min
Aug 11, 7:29 PM CDTSpecial Weather StatementTSASequoyah31 min
Aug 11, 7:30 PM CDTSpecial Weather StatementTSAHaskell45 min
Aug 11, 7:48 PM CDTAreal Flood AdvisoryTSACherokee, Mayes, Muskogee, Okmulgee, Rogers, Wagoner3 hr
Aug 11, 8:25 PM CDTSpecial Weather StatementTSAHaskell50 min
Aug 11, 8:41 PM CDTSpecial Weather StatementTSALeFlore, Sequoyah34 min
Aug 11, 8:42 PM CDTSpecial Weather StatementTSAPittsburg33 min
Aug 11, 8:49 PM CDTSpecial Weather StatementTSALatimer26 min
Aug 11, 8:50 PM CDTSpecial Weather StatementTSALatimer25 min
Aug 11, 9:22 PM CDTSpecial Weather StatementTSALatimer38 min
Aug 11, 9:24 PM CDTSpecial Weather StatementTSAPushmataha36 min
Aug 11, 9:29 PM CDTAreal Flood AdvisoryTSAPittsburg3 hr
Aug 11, 9:30 PM CDTAreal Flood AdvisoryTSALatimer, LeFlore, Pittsburg, Pushmataha3 hr
Aug 11, 10:09 PM CDTSpecial Weather StatementTSAPushmataha36 min
Aug 11, 11:06 PM CDTSpecial Weather StatementTSAChoctaw24 min
Aug 11, 11:19 PM CDTAreal Flood AdvisoryTSAChoctaw3 hr
Aug 11, 11:29 PM CDTSpecial Weather StatementTSAChoctaw31 min

Nearby

Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.